| Model Number |
FT21CN65NSC054N |
| Medical Device Problem Code |
Inflation Problem (1310)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/01/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the device would not inflate all the way.This was discovered prior to patient use.
Additional Manufacturer Narrative
Other text: a device history record (dhr) review was conducted which indicated all inspections were completed and no issues were noted during manufacture.Three (3) product samples were received for evaluation.Visual and functional testing were performed.Visual inspection did not identify any anomalies.Functional testing found the cuff fully inflated in all the provided samples.Devices passed all functional testing.No problem found.Root cause cannot be determined as the samples were successfully tested and no discrepancies were detected.